# SDR FDEA200907252750

- Difficulty date: July 25, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- Aircraft time: 57,345 hours, 47,158 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Shorted
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, ACFT CABIN ACT WAS TOO HIGH.  FOUND PACK VALVE C/B POPPED. CABIN ALT STABILIZED  AT 8500' AT 20,000 WITH L AFT PACK OPERATING ONLY.   TROUBLESHOT SYS, FOUND PACK VALVE BREAKER WOULD RESET MOMENTARILY.  CHECKED BOTH FWD PACK SHUTOFF VALVES NO DEFECTS NOTED.  FOUND RT PACK FLOW CONTROL VALVE CONNECTOR D870 HAD WIRES W338-010-20 AND W338-105-20 SHORTED TOGETHER CAUSING C/B TO POP.  REPAIRED AND REPINNED WIRES AS  REQUIRED.  INSTALLED CONNECTOR RESET C/B AND  PERFORMED OPS CHECK OF BOTH PACK SYS WITH NO  DEFECTS NOTED. REF MM. 36-12-061-4 /  MM. 21-55-000-5.  ACFT OK FOR SERVICE.
